# SDR AALA20100216LAS01

- Difficulty date: February 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 44,744 hours, 15,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHT ASSEMBLY WIRE CUT/SHORTED DUE TO UNKNOWN IMPACT WITH SEAT ASSEMBLY INBOARD PANEL.  REPLACED 34DEF LIGHT ASSEMBLY.  OPS CHECKS NORMAL.
